# SDR COMA2011100450074

- Difficulty date: October 4, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 28,776 hours, 25,686 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 601R1206322
- Condition: Broken
- Location: Rt Wing
- Part time: 28,776 hours, 25,686 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OUTBOARD L/E RIB AT WS 252.87 BROKEN.  REMOVED AND REPLACED RIB IAW SRM 51-42-13 AND 51-42-06.
